# SDR A6WA202110187905

- Difficulty date: October 16, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 41,330 hours, 39,418 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTS SMOKE/HAZE IN CABIN ON TAXI-OUT, ALSO RECEIVED APU OIL PRESS AND APU OIL TEMP CAUTION MESSAGES, ACCOMPANIED BY APU SHUT DOWN.  OIL FOUND ON BELLY AND IN ENCLOSURE UPON GATE RETURN.  ***AIRCRAFT REMOVED FROM SERVICE***  MX IN PROGRESS
*****SUPPLEMENTAL INFORMATION****** CREW REPORTS SMOKE/HAZE IN CABIN ON TAXI-OUT, ALSO RECEIVED APU OIL PRESS AND APU OIL TEMP CAUTION MESSAGES, ACCOMPANIED BY APU SHUT DOWN.  OIL FOUND ON BELLY AND IN ENCLOSURE UPON GATE RETURN.  ***AIRCRAFT REMOVED FROM SERVICE***  FOUND APU OIL COOLER LEAKING.  REMOVED OIL COOLER IAW AMM 49-91-07. REF 334869-4 FOR INSTALLATION. INSTALLED OIL COOLER IAW AMM 49-91-07-400-801 OPS AND LEAK CHECK GOOD
